# SDR CALA2010090200409

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 42,271 hours, 22,469 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Clevis
- Part number: 6552857
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT HORZ STAB AFT LOWER CLEVIS HAS CORROSION REMOVED LIGHT CORROSION AND TREATED AS REQUIRED PER SOPM 20-10-03 AND SRM 55-10-10.
